Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 319, NWS Louisville, KY

August 29, 20164 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Aug 29, 2016, 5:01 PM CDT for 4 counties in Kentucky. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2016, 5:01 PM CDT (22:01 UTC)
Expired
Aug 29, 2016, 5:18 PM CDT
In force
17 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Green County, KY, Hart County, KY, Larue County, KY, Taylor County, KY

The radar

The Louisville radar (KLVX), 73 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
305 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

256 
WUUS53 KLMK 292201
SVRLMK
KYC087-099-123-217-292230-
/O.NEW.KLMK.SV.W.0319.160829T2201Z-160829T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
601 PM EDT MON AUG 29 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GREEN COUNTY IN CENTRAL KENTUCKY...
  SOUTH CENTRAL LARUE COUNTY IN CENTRAL KENTUCKY...
  EASTERN HART COUNTY IN CENTRAL KENTUCKY...
  WESTERN TAYLOR COUNTY IN CENTRAL KENTUCKY...

* UNTIL 630 PM EDT/530 PM CDT/

* AT 600 PM EDT/500 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 11
  MILES NORTHWEST OF GREENSBURG...MOVING SOUTHWEST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MONROE...BONNIEVILLE...SUMMERSVILLE...HARDYVILLE...WARDS...
  DEFRIES...LEGRANDE...BLOYD...WABASH AND GABE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3740 8596 3751 8558 3736 8547 3716 8580
      3717 8580
TIME...MOT...LOC 2200Z 060DEG 18KT 3740 8562 

HAIL...1.00IN
WIND...60MPH
 
$$

RJS
2 follow-up statements
144 
WWUS53 KLMK 292210
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
610 PM EDT MON AUG 29 2016

KYC217-292219-
/O.CAN.KLMK.SV.W.0319.000000T0000Z-160829T2230Z/
TAYLOR KY-
610 PM EDT MON AUG 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN TAYLOR COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3749 8564 3736 8556 3716 8580 3717 8580
      3740 8596
TIME...MOT...LOC 2209Z 060DEG 18KT 3738 8567 

$$

KYC087-099-123-292230-
/O.CON.KLMK.SV.W.0319.000000T0000Z-160829T2230Z/
GREEN KY-LARUE KY-HART KY-
610 PM EDT MON AUG 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM
EDT/530 PM CDT/ FOR NORTHWESTERN GREEN...SOUTH CENTRAL LARUE AND
EASTERN HART COUNTIES...

AT 609 PM EDT/509 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 12
MILES NORTHWEST OF GREENSBURG...MOVING SOUTHWEST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BONNIEVILLE...ALLENDALE...LOBB...MAGNOLIA...RIO...HARDYVILLE...
VENTO...MOUNT SHERMAN...DEFRIES AND LEGRANDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3749 8564 3736 8556 3716 8580 3717 8580
      3740 8596
TIME...MOT...LOC 2209Z 060DEG 18KT 3738 8567 

HAIL...0.75IN
WIND...60MPH
 
$$

RJS
521 
WWUS53 KLMK 292218
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
618 PM EDT MON AUG 29 2016

KYC087-099-123-292227-
/O.CAN.KLMK.SV.W.0319.000000T0000Z-160829T2230Z/
GREEN KY-LARUE KY-HART KY-
618 PM EDT MON AUG 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREEN...SOUTH
CENTRAL LARUE AND EASTERN HART COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3749 8564 3736 8556 3716 8580 3717 8580
      3740 8596
TIME...MOT...LOC 2213Z 060DEG 18KT 3736 8572 

$$

RJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 1:52 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Aug 29, 1:52 PM CDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
252 PM EDT MON AUG 29 2016

.SHORT TERM (Now through Tuesday Night)...
Issued at 245 PM EDT Mon Aug 29 2016

Strong upper ridge over the region looks to keep the forecast mainly
dry through Tues night.  The exception will be this afternoon when a
few isld showers/storms are expected and have begun to develop as of
1830Z.  Still expect coverage to be minimal and storm strength
relatively weak.  If a strong storm does develop, the greatest
threats would be strong wind gusts and brief heavy downpours.

Temperatures will remain in the upper 80s/lower 90s for highs Tues
with lows in the upper 60s/lower 70s both tonight and Tues night.

.LONG TERM (Wednesday through Monday)...
Issued at 250 PM EDT Mon Aug 29 2016

Wednesday - Saturday...

The long awaited relief to the hot, muggy airmass is on the way.  A
cold front will arrive Wed night.  Ahead of the front,
showers/storms are expected Wed.  Southern Indiana and north central
KY will stand the best chance (30-40%) at seeing convection Wed
before the front weakens and instability diminishes Wed night.  No
severe wx is expected Wed attm.  Wed high temps may be a bit tricky
based on timing of the fropa and cloud/precip coverage.  For now
will go with a range from the mid 80s over southern IN to the lower
90s over south central KY. Wed night lows will be in the 60s.

Pleasant, dry weather is expected through Sat with an upper trough
and sfc high pressure over the region.  High temps will drop back
into the upper 70s/lower 80s for the second half of the week with
low temps in the upper 50s/lower 60s.

Sunday - Monday...

An upper level ridge will work back into the region for the
beginning of next week resulting in increasing temps and humidity
levels again.  Right now, highs look to creep back into the upper
80s for the beginning of next week.  Will continue a dry forecast
with no noticeable triggers in model data to initiate showers/storms.

&&

.AVIATION (18Z TAF Update)...
Issued at 1246 PM EDT Mon Aug 29 2016

The main issue for the TAFs this afternoon will be whether any
storms affect the terminals. The latest short term model guidance
suggests that coverage of storms will be fairly isolated this
afternoon. The best chance may be at BWG as a few storms fired not
far to the north of there this morning along an old boundary.
However, given the low coverage expected, have removed VCTS from the
TAFs for this afternoon. Otherwise, mainly VFR conditions are
expected with light northeasterly winds. BWG may also have a brief
period of light fog tomorrow morning.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........AMS
Long Term.........AMS
Aviation..........EER
Hazardous weather outlook, Aug 29, 1:57 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
257 PM EDT MON AUG 29 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-301900-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
257 PM EDT MON AUG 29 2016 /157 PM CDT MON AUG 29 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL
RAINFALL AND LOCALLY GUSTY WINDS.

HEAT INDICES WILL BE NEAR 100 DEGREES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST WEDNESDAY...MAINLY
OVER SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

AMS

In the hours before

Special weather statement, Aug 29, 2:20 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
320 PM EDT MON AUG 29 2016

KYZ033-035-036-292000-
FRANKLIN-HENRY-SCOTT-
320 PM EDT MON AUG 29 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HENRY...
NORTHEASTERN FRANKLIN AND NORTHWESTERN SCOTT COUNTIES...

AT 320 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
OWENTON...MOVING SOUTHWEST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STAMPING GROUND...SADIEVILLE...GEST...FRANKLINTON...JOSEPHINE...
FALLIS...BETHLEHEM...LOCKPORT...BIDDLE AND LONGLICK.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3849 8499 3846 8495 3843 8496 3846 8493
      3846 8492 3845 8491 3844 8493 3842 8488
      3838 8490 3834 8479 3837 8471 3846 8460
      3841 8450 3819 8476 3833 8496 3845 8517
      3852 8498
TIME...MOT...LOC 1920Z 054DEG 10KT 3843 8483

RJS
Special weather statement, Aug 29, 4:30 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
530 PM EDT MON AUG 29 2016

KYZ045-053-054-064-065-292200-
LARUE-NELSON-GREEN-MARION-TAYLOR-
530 PM EDT MON AUG 29 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN MARION...SOUTH
CENTRAL NELSON...NORTH CENTRAL GREEN...SOUTHEASTERN LARUE AND
NORTHWESTERN TAYLOR COUNTIES...

AT 529 PM EDT/429 PM CDT/...RADAR INDICATED STRONG THUNDERSTORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES WEST OF LEBANON TO 9
MILES NORTHWEST OF CAMPBELLSVILLE. MOVEMENT WAS SOUTHWEST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LORETTO...RAYWICK...ALLENDALE...HIBERNIA...WHITE ROSE...
SAINT JOSEPH...SALOMA...GINSENG...STILES AND ATTILLA.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3761 8561 3732 8561 3742 8536 3766 8536
TIME...MOT...LOC 2129Z 061DEG 12KT 3757 8543 3747 8543

RJS
Special weather statement, Aug 29, 4:32 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
532 PM EDT MON AUG 29 2016

KYZ066-067-292200-
CASEY-LINCOLN-
532 PM EDT MON AUG 29 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CASEY AND CENTRAL
LINCOLN COUNTIES...

AT 532 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BEE LICK...
MOVING WEST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CRAB ORCHARD...HUSTONVILLE...EUBANK...WAYNESBURG...GENEVA...
DOG WALK...KINGS MOUNTAIN...TURNERSVILLE...BLUE LICK AND WALLTOWN.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3733 8450 3735 8456 3725 8471 3723 8480
      3750 8482 3747 8445
TIME...MOT...LOC 2132Z 086DEG 15KT 3738 8454

RJS
Special weather statement, Aug 29, 4:50 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 PM EDT MON AUG 29 2016

KYZ039-046-047-292215-
WASHINGTON-MERCER-ANDERSON-
550 PM EDT MON AUG 29 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WASHINGTON...
NORTHWESTERN MERCER AND SOUTHERN ANDERSON COUNTIES...

AT 550 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST
OF HARRODSBURG...MOVING SOUTHWEST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BALLARD...WILLISBURG...MACKVILLE...KIRKWOOD...TERRAPIN...
VANARSDELL...DUGANSVILLE...NEVIN...MAYO AND SHARPSVILLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3773 8509 3790 8515 3791 8515 3796 8489
      3783 8482
TIME...MOT...LOC 2150Z 061DEG 15KT 3788 8496

RJS
Special weather statement, Aug 29, 4:53 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
553 PM EDT MON AUG 29 2016

KYZ045-053-054-064-065-292230-
LARUE-NELSON-GREEN-MARION-TAYLOR-
553 PM EDT MON AUG 29 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL MARION...
SOUTHWESTERN NELSON...NORTHWESTERN GREEN...EASTERN LARUE AND
NORTHWESTERN TAYLOR COUNTIES...

AT 553 PM EDT/453 PM CDT/...RADAR INDICATED STRONG THUNDERSTORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF HODGENVILLE
TO 17 MILES WEST OF LEBANON TO 10 MILES NORTHWEST OF GREENSBURG.
MOVEMENT WAS SOUTHWEST AT 5 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
NEW HAVEN...SUMMERSVILLE...WARDS...NEW HOPE...STILES...ATTILLA...
BLOYD...WEBBS...GABE AND DONANSBURG.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3718 8566 3738 8566 3740 8565 3742 8566
      3742 8567 3762 8570 3776 8555 3756 8546
      3737 8548
TIME...MOT...LOC 2153Z 028DEG 5KT 3763 8558 3752 8556 3740 8557

RJS
Special weather statement, Aug 29, 4:56 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
556 PM EDT MON AUG 29 2016

KYZ065-066-077-292230-
ADAIR-CASEY-TAYLOR-
556 PM EDT MON AUG 29 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CASEY...
NORTHEASTERN ADAIR AND CENTRAL TAYLOR COUNTIES...

AT 556 PM EDT/456 PM CDT/...A STRONG THUNDERSTORM WAS LOCATED 10
MILES WEST OF LIBERTY...MOVING WEST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CAMPBELLSVILLE...CRESTON...ARISTA...RHEBER...BASS...ROMINE...ACTON...
ABSHER...HATCHER AND MERRIMAC.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3739 8542 3743 8511 3741 8507 3742 8506
      3726 8500 3714 8532
TIME...MOT...LOC 2156Z 072DEG 13KT 3733 8512

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 2:20 PM CDTSpecial Weather StatementLMKHenry40 min
Aug 29, 4:30 PM CDTSpecial Weather StatementLMKTaylor30 min
Aug 29, 4:32 PM CDTSpecial Weather StatementLMKLincoln28 min
Aug 29, 4:50 PM CDTSpecial Weather StatementLMKMercer25 min
Aug 29, 4:53 PM CDTSpecial Weather StatementLMKLarue37 min
Aug 29, 4:56 PM CDTSpecial Weather StatementLMKTaylor34 min
Aug 29, 5:30 PM CDTSpecial Weather StatementLMKCasey30 min
Aug 29, 5:48 PM CDTSpecial Weather StatementLMKBoyle27 min
Aug 29, 5:51 PM CDTSpecial Weather StatementLMKClinton24 min
Aug 29, 6:04 PM CDTSpecial Weather StatementLMKMadison26 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.